# SDR ASAA2022090639869

- Difficulty date: September 6, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N975AK
- Make and model: Boeing 737
- Aircraft serial: 64960
- Aircraft time: 1,297 hours, 384 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPEED TRIM FAIL LIGHT LIGHT ON RECALL PRIOR TO DESCENT. RAN QRH, SUSPECT SINGLE CHANNEL FAULT. GROUNDED - YES. PERFORMED B737-9 IFIM TASK 22-11-00-810-D71 AND DFCS BITE B737-9 AMM 22-11-00-740-814. OPS CHECK NORMAL NO FAULTS NOTED. NO FAULTS ON RECALL.
